# SDR SIMA20140121003

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 25,486 hours, 21,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION OF FLIGHT 3090 FOUND LOWER RETAINING CLIP ON CAPTAIN`S FLASHLIGHT HOLDER IS BROKEN.  ACFT WAS REMOVED FROM SERVICE.  R & R CAPTAIN’S FLASHLIGHT ASSEMBLY, OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
